# SDR UPS204042

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65175861
- Condition: Corroded
- Location: Bs 277-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON INTERCOSTAL AT BS 277 TO 294, WL 208 LBL 11.  REMOVED AND REPLACED CORRODED INTERCOSTAL IAW SRM 51-30-2 AND 53-10-1.
